# SDR IPXA2025092255412

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 71,545 hours, 24,255 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE AT HIGH POWER SETTING STRONG SMELL OF DIRTY SOCK .SMELL DISSUPTED APPROX 10000FT.  ++PERFORMED OPS CHECKS IAW FIM 21-00 TASK SUPPORT - AIR CONDITIONING SYSTEM OIL SMOKE/FUME CONTAMINATION. NO DEFECTS NOTED
